Jump to content

Photo

What Is This? Help?

adult acne

3 replies to this topic

#1 Ae26

Ae26

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Female
  • Location:Bay Area, Ca
  • Interests:Reading, watching my favorite shows, listening to music and sleeeeeeeeping
  • Joined: 03-July 13

Posted 03 July 2013 - 06:21 AM

Thought I was on the right track with the regimen but today I have a new flare up and it's swollen and red.
They are right under my eyes. Should I ice the areas? They also have a burning sensation.

Attached Thumbnails

  • image.jpg
  • image.jpg


#2 Garrettrichard

Garrettrichard

    Human Optimism Machine.

  • Moderators
  • Posts & Likes
    Posts: 280
    Likes: 86
About Me
  • Gender:Male
  • Location:Canada
  • Interests:"It is better to light one candle than to curse the darkness." - Chinese proverb
  • Joined: 17-October 12

Achievements

     

Posted 03 July 2013 - 07:55 AM

How long have you been on the regimen? It looks like you just got some of the treatment to close to your eyes and it irritated the extremely sensitive skin there. You could try icing the area, or washing the BP off from around your eyes, and applying some jojoba oil to the area to soothe it. 

Remember to try and keep all BP about an inch away from your eye in every direction, the skin is much thinner around them, and the regimen is not meant to be applied there. If you didn't intentionally apply it then it likely happened in your sleep, I would suggest waiting until your moisturizer is fully dried after using the regimen and before you go to sleep so it doesn't spread around! 

Btw, your skin looks great! From what I can see it doesn't seem like there's any sign of breakout!

 



#3 Ae26

Ae26

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Female
  • Location:Bay Area, Ca
  • Interests:Reading, watching my favorite shows, listening to music and sleeeeeeeeping
  • Joined: 03-July 13

Posted 03 July 2013 - 09:03 AM

Thank you for the response. I unfortunately was applying the bp in that area because little white heads and black heads had formed. Now I made that section and my cheeks very red and worse than before. :/ ill be staying away from the no until it clears. Should I continue the rest of regimen?

#4 Garrettrichard

Garrettrichard

    Human Optimism Machine.

  • Moderators
  • Posts & Likes
    Posts: 280
    Likes: 86
About Me
  • Gender:Male
  • Location:Canada
  • Interests:"It is better to light one candle than to curse the darkness." - Chinese proverb
  • Joined: 17-October 12

Achievements

     

Posted 03 July 2013 - 09:18 AM

I would give it a day or two of only using moisturizer in that area, to just try and soothe things back to normal, but you should definitely continue using it in the cheek area.. just start back up slowly, use a little less BP on the area till it  adjusts. Listen to what your skin is telling you, if it gets irritated again, don't hesitate to take a day off, but jump right back into things, and your skin will be used to it before you know it! (:






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users